is there a such thing as this? I've been on percocet 10mg 3x a day for almost 2 years now for my back,in the last few months,i'd say around 3 they are starting to not work,my pain is back along with the spasms,et cetera,my question is,can you go through withdrawls the same as those who abuse drugs? it's hard to explain,i DO NOT abuse them,never have,but since they have started to not work,in the morning(which is the worst time)i cant function,i get all shaky,sweaty,yet cold,just not feeling good,when it's my time to take them,it helps a little but not much,and as time goes by it just gets worse,so i was wondering if thats sorta a withdrawl symptom even though i dont abuse them,its just that they arent working for me anylonger,so when you get immuned,can you withdrawl? i hope i wrote this out right for others to understand,lol. thanks!
anyone who takes a narcotic for a prolonged period of time can go through withdrawals (but people who abuse them are stuck at very very high doses usually). its likely you need your dosage to be increased. lowering of a doseage or becoming tolerant to a medication can show these withdrawal symptoms unfortunatly. hope your reaction to zoloft gets better by the way!
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
how do i help my withdrawls when i run out of medication..i take percocet and oxycontin 40 mg 2x day
Posted 24 Jun 2009 • 2 answers
I have cronic back pain and have been on MS Cotins. Can your body become immuned and the quit workin
Posted 31 Dec 2009 • 1 answer
Posted 26 Jan 2010 • 2 answers
Posted 26 Sep 2010 • 6 answers
Posted 24 Mar 2018 • 0 answers